Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 379829, 8 pages
http://dx.doi.org/10.1155/2014/379829
Research Article

Three-Step Block Method for Solving Nonlinear Boundary Value Problems

1Department of Mathematics, Faculty of Science, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia
2Institute for Mathematical Research, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia

Received 13 December 2013; Revised 26 April 2014; Accepted 8 May 2014; Published 5 June 2014

Academic Editor: Abdon Atangana

Copyright © 2014 Phang Pei See et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Saadatmandi and M. R. Azizi, “Chebyshev finite difference method for a two-point boundary value problems with applications to Chemical reactor theory,” Iranian Journal of Mathematical Chemistry, vol. 3, no. 1, pp. 1–7, 2012. View at Google Scholar
  2. A. R. Vahidi and M. Hasanzade, “Restarted Adomian's decomposition method for the Bratu-type problem,” Applied Mathematical Sciences, vol. 6, no. 10, pp. 479–486, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. N. Singh and M. Kumar, “Adomian decomposition method for solving higher order boundary value problems,” Mathematical Theory and Modeling, vol. 2, no. 1, pp. 11–22, 2011. View at Google Scholar
  4. J. Lu, “Variational iteration method for solving a nonlinear system of second-order boundary value problems,” Computers & Mathematics with Applications, vol. 54, no. 7-8, pp. 1133–1138, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Saadatmandi, M. Dehghan, and A. Eftekhari, “Application of He's homotopy perturbation method for non-linear system of second-order boundary value problems,” Nonlinear Analysis: Real World Applications, vol. 10, no. 3, pp. 1912–1922, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. A. Asadi, F. Salehi, and M. M. Hosseini, “Modified homotopy perturbation method for nonlinear system of second-order BVPs,” Journal of Computer Science & Computational Mathematics, vol. 2, no. 5, pp. 23–28, 2012. View at Google Scholar
  7. F.-G. Lang and X.-P. Xu, “Quintic B-spline collocation method for second order mixed boundary value problem,” Computer Physics Communications, vol. 183, no. 4, pp. 913–921, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. P. K. Srivastava, M. Kumar, and R. N. Mohapatra, “Quintic nonpolynomial spline method for the solution of a second-order boundary-value problem with engineering applications,” Computers & Mathematics with Applications, vol. 62, no. 4, pp. 1707–1714, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. K. I. Ibraheem and B. M. Khalaf, “Shooting neural networks algorithm for solving boundary value problems in ODEs,” Applications and Applied Mathematics, vol. 6, no. 11, pp. 1927–1941, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. M. Rahman, M. A. Hossen, M. N. Islam, and M. S. Ali, “Numerical solutions of second order boundary value problems by Galerkin method with Hermite polynomials,” Annals of Pure and Applied Mathematics, vol. 1, no. 2, pp. 138–148, 2012. View at Google Scholar
  11. U. Erdogan and T. Ozis, “A smart nonstandard finite difference scheme for second order nonlinear boundary value problems,” Journal of Computational Physics, vol. 230, no. 17, pp. 6464–6474, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. L.-B. Liu, H.-W. Liu, and Y. Chen, “Polynomial spline approach for solving second-order boundary-value problems with Neumann conditions,” Applied Mathematics and Computation, vol. 217, no. 16, pp. 6872–6882, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Z. A. Majid, N. Z. Mokhtar, and M. Suleiman, “Direct two-point block one-step method for solving general second-order ordinary differential equations,” Mathematical Problems in Engineering, vol. 2012, Article ID 184253, 16 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. O. Fatunla, “A class of block method for second order initial value problems,” International Journal of Computer Mathematics, vol. 55, no. 1-2, pp. 119–133, 1995. View at Publisher · View at Google Scholar
  15. J. D. Lambert, Computational Methods in Ordinary Differential Equations, John Wiley & Sons, New York, NY, USA, 1973. View at MathSciNet
  16. J. H. Yun, “A note on three-step iterative method for nonlinear equations,” Applied Mathematics and Computation, vol. 202, no. 1, pp. 401–405, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. P. S. Phang, Z. A. Majid, F. Ismail, K. I. Othman, and M. Suleiman, “New algorithm of two-point block method for solving boundary value problem with Dirichlet and Neumann boundary conditions,” Mathematical Problems in Engineering, vol. 2013, Article ID 917589, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  18. J. Kierzenka and L. F. Shampine, “A BVP solver that controls residual and error,” Journal of Numerical Analysis, Industrial and Applied Mathematics, vol. 3, no. 1-2, pp. 27–41, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. J. Chen, “Fast multilevel augmentation methods for nonlinear boundary value problems,” Computers & Mathematics with Applications, vol. 61, no. 3, pp. 612–619, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. Siraj-ul-Islam, I. Aziz, and B. Šarler, “The numerical solution of second-order boundary-value problems by collocation method with the Haar wavelets,” Mathematical and Computer Modelling, vol. 52, no. 9-10, pp. 1577–1590, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. E. Mohamed, “Sinc-collocation method for solving linear and nonlinear system of second-order boundary value problems,” Applied Mathematics, vol. 3, pp. 1627–1633, 2012. View at Publisher · View at Google Scholar
  22. D. Mehdi and N. Ahmad, “Numerical solution of the system of second-order boundary value problems using the local radial basis functions based differential quadrature collocation method,” Applied Mathematical Modelling, vol. 37, no. 18-19, pp. 8578–8599, 2013. View at Publisher · View at Google Scholar
  23. J. H. Merkin and G. Zhang, “On the similarity solutions for free convection in a saturated porous medium adjacent to impermeable horizontal surfaces,” Wärme—und Stoffübertragung, vol. 25, no. 3, pp. 179–184, 1990. View at Publisher · View at Google Scholar